Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 275806, 8 pages
http://dx.doi.org/10.1155/2014/275806
Research Article

On New Generalized Ostrowski Type Integral Inequalities

1Department of Fundamental and Applied Sciences, Universiti Teknologi Petronas, Bandar Seri Iskandar, 31750 Tronoh, Perak, Malaysia
2Department of Mathematics, University of Ha’il, P.O. Box 2440, Ha’il 81451, Saudi Arabia
3School of Computational and Applied Mathematics, University of the Witwatersrand (Wits), Private Bag 3, Johannesburg 2050, South Africa

Received 26 February 2014; Revised 30 March 2014; Accepted 6 May 2014; Published 22 May 2014

Academic Editor: Elena Berdysheva

Copyright © 2014 A. Qayyum et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ostrowski, “Uber die Absolutabweichung einer differenzierbaren Funktionen von ihren In-tegralimittelwert,” Commentarii Mathematici Helvetici, vol. 10, pp. 226–227, 1938. View at Google Scholar
  2. G. V. Milovanović and J. E. Pecarić, “On generalization of the inequality of A. Ostrowski and some related applications,” Univerzitet u Beogradu PublIkacije ElektrotehnIckog Fakulteta, Serija Matematika i Fizika, vol. 544–576, pp. 155–158, 1976. View at Google Scholar
  3. P. Cerone, “A new Ostrowski type inequality involving integral means over end intervals,” Tamkang Journal of Mathematics, vol. 33, no. 2, 2002. View at Google Scholar · View at Zentralblatt MATH
  4. X. L. Cheng, “Improvement of some Ostrowski-Grüss type inequalities,” Computers & Mathematics with Applications, vol. 42, pp. 109–114, 2001. View at Publisher · View at Google Scholar
  5. S. S. Dragomir and N. S. Barnett, “An Ostrowski type inequality for mappings whose sec- ond derivatives are bounded and applications RGMIA Research Report Collection,” Vaal University of Technology, vol. 1, pp. 67–76, 1999. View at Google Scholar
  6. A. Sofo and S. S. Dragomir, “An inequality of Ostrowski type for twice differentiable mappings in term of the Lp norm and applications,” Soochow Journal of Mathematics, vol. 27, no. 1, pp. 97–111, 2001. View at Google Scholar
  7. G. V. Milovanović, “On some integral inequalities,” Univerzitet u Beogradu PublIkacije ElektrotehnIckog Fakulteta, Serija Matematika i Fizika, no. 498–541, pp. 119–124, 1975. View at Google Scholar · View at Zentralblatt MATH
  8. G. V. Milovanović and I. Z. Milovanović, “A generalization of certain results given by A. Os- trowski and A. Lupas,” Univerzitet u Beogradu PubiIkacije ElektrotehnIckog Fakulteta, Serija Matematika i Fizika, no. 634–677, pp. 62–69, 1979. View at Google Scholar
  9. S. Hussain and A. Qayyum, “A generalized Ostrowski-Grüss type inequality for bounded differentiable mappings and its applications,” Journal of Inequalities and Applications, vol. 2013, article 1, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Qayyum and S. Hussain, “A new generalized Ostrowski Grüss type inequality and applications,” Applied Mathematics Letters, vol. 25, pp. 1875–1880, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. E. Pecarić, “On the Čebyŝev inequality,” Buletinul Stiintific si Tehnic al Institutului Politehnic “Traian Vuia” Timişoara, vol. 25, no. 39, pp. 5–9, 1980. View at Google Scholar · View at Zentralblatt MATH
  12. Z. Liu, “Some companions of an Ostrowski type inequality and applications,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 2, pp. 1–12, 2009. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. W. Liu, Y. Jiang, and A. Tuna, “A unified generalization of some quadrature rules and error bounds,” Applied Mathematics and Computation, vol. 219, pp. 4765–4774, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. S. Dragomir and S. Wang, “An inequality Ostrowski-Grüss type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules,” Computers & Mathematics with Applications, vol. 33, pp. 15–22, 1997. View at Google Scholar
  15. S. S. Dragomir and S. Wang, “A new inequality Ostrowski's type in Lp norm,” Indian Journal of Mathematics, vol. 40, pp. 299–304, 1998. View at Google Scholar
  16. S. S. Dragomir and S. Wang, “A new inequality Ostrowski.s type in L1 norm and applications to some special means and some numerical quadrature rules,” Tamkang Journal of Mathematics, vol. 28, pp. 239–244, 1997. View at Google Scholar
  17. S. S. Dragomir and S. Wang, “Applications of Ostrowski's inequality to the estimation of error bounds for some special means and for some numerical quadrature rules,” Applied Mathematics Letters, vol. 11, no. 1, pp. 105–109, 1998. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. D. S. Mitrinović, J. E. Pecarić, and A. M. Fink, Inequalities for Functions and Their Integrals and Derivatives, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994.
  19. B. G. Pachpatte, “On Čebyŝev-Grüss type inequalities via Pecaric's extention of the Mont- gomery identity,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 1, article 108, 2006. View at Google Scholar
  20. P. L. Čebyŝev, “Sur less expressions approximatives des integrales definies par les autres prises entre les memes limites,” Proc. Math. Soc. Charkov, vol. 2, pp. 93–98, 1882. View at Google Scholar
  21. G. Grüss, “Über das Maximum des absoluten Betrages von 1/(b-a)abf(x)g(x)dx-1/(b-a)2abf(x)dxabg(x)dx,” Mathematische Zeitschrift, vol. 39, no. 1, pp. 215–226, 1935. View at Publisher · View at Google Scholar · View at Scopus